# SDR 2018FA0000019

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N760U
- Make and model: Piper PA-28-161
- Aircraft serial: 2842231
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12416
- Part serial: 117582
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ENGINE CYLINDER DEVELOPED LOW COMPRESSION DURING FLIGHT.  ON INSPECTION IT WAS DISCOVERED THE CYLINDER HEAD HAD A CRACK NEAR THE INTAKE VALVE.
